# SDR UALA2012082304740

- Difficulty date: August 23, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 85,087 hours, 13,712 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HAVE A POSSBLE NR 2 FEC.  DUE TO FAN EXIT LINER SEGMENT DAMAGE, HAVE 724380-PW 564R WILL NEED CONVERSION TO 606R, ALSO RUNNING HYD LEAK.  REPLACED HYD LINE.
